# SDR R61A20110135

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 18,119 hours, 13,468 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 17000675405
- Part serial: 17000020
- Condition: Faulty
- Location: Cockpit
- Part time: 18,119 hours, 13,468 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT DURING CLIMB.  CREW DECLARED AN EMERGENCY AND DIVERTED TO MDT, LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND THE F/O LIGHTING CONTROL PANEL AT FAULT.  MAINTENANCE REMOVED AND REPLACED THE LIGHTING CONTROL PANEL PER EMB AMM, OPS CHECK GOOD.
